Asymmetry patterns across the distribution range: does the species matter?

Kark, S, Lens, L, Van Dongen, S and Schmidt, E (2004) Asymmetry patterns across the distribution range: does the species matter?. Biological Journal of the Linnean Society, 81 3: 313-324. doi:10.1111/j.1095-8312.2004.00296.x


Author Kark, S
Lens, L
Van Dongen, S
Schmidt, E
Title Asymmetry patterns across the distribution range: does the species matter?
Journal name Biological Journal of the Linnean Society   Check publisher's open access policy
ISSN 0024-4066
Publication date 2004-03
Sub-type Article (original research)
DOI 10.1111/j.1095-8312.2004.00296.x
Volume 81
Issue 3
Start page 313
End page 324
Total pages 12
Language eng
Keyword bilateral asymmetry
developmental instability
environmental gradient
Euchloe
fluctuating asymmetry
Lepidoptera
Fluctuating Asymmetry
Developmental Instability
Genetic-Basis
Directional Asymmetry
Genomic Coadaptation
Conservation Biology
Bilateral Asymmetry
Chukar Partridge
Populations
Stability
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 11 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 02 Sep 2013, 16:19:12 EST by System User